# SDR UPS05844891

- Difficulty date: June 23, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-1, LT FUSELAGE EXTERIOR SKIN CRACKED 1 IN LONG AT STA 1746 BETWEEN L14L TO L15L.  REMOVED DAMAGED AREA OF SKIN, FABRICATED, AND INSTALLED REPAIR DOUBLER, FINGER DOUBLERS, AND FILLERS IAW DC-8 SRM 53-2-1 FIG 7.
